S. Adimurthi, G. V. Mishra, and . Gowda, Optimal entropy solutions for conservation laws with discontinuous flux-functions, J. Hyperbolic Differ. Equ, vol.2, issue.04, p.118, 2005.

A. Aggarwal, R. M. Colombo, and P. Goatin, Nonlocal systems of conservation laws in several space dimensions, SIAM J. Numer. Anal, vol.53, issue.2, pp.963-983, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01016784

D. Amadori and W. Shen, An integro-differential conservation law arising in a model of granular flow, J. Hyperbolic Differ. Equ, vol.9, issue.1, pp.105-131, 2012.

P. Amorim, On a nonlocal hyperbolic conservation law arising from a gradient constraint problem, Bull. Braz. Math. Soc. (N.S.), vol.43, issue.4, pp.599-614, 2012.

P. Amorim, R. Colombo, and A. Teixeira, On the numerical integration of scalar nonlocal conservation laws, ESAIM, vol.2, issue.1, pp.19-37, 2015.

B. Andreianov, K. H. Karlsen, and N. H. Risebro, A theory of L 1 ?dissipative solvers for scalar conservation laws with discontinuous flux, Arch. Ration. Mech. Anal, vol.201, issue.1, p.118, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00475840

A. Aw and M. Rascle, Resurrection of "second order" models of traffic flow, SIAM J. Appl. Math, vol.60, issue.3, pp.916-938, 2000.

S. Benzoni-gavage and R. M. Colombo, An n-populations model for traffic flow, European J. Appl. Math, vol.14, issue.5, pp.587-612, 2003.

F. Berthelin and P. Goatin, Regularity results for the solutions of a non-local model of traffic flow. Discrete and Continuous Dynamical Systems A, vol.39, p.3197, 1078.

F. Betancourt, R. Bürger, K. H. Karlsen, and E. M. Tory, On nonlocal conservation laws modelling sedimentation, Nonlinearity, vol.24, issue.3, pp.855-885, 2011.

S. Blandin and P. Goatin, Well-posedness of a conservation law with non-local flux arising in traffic flow modeling, Numer. Math, vol.132, issue.2, pp.217-241, 2016.
URL : https://hal.archives-ouvertes.fr/hal-00954527

O. Bokanowski and H. Zidani, Anti-dissipative schemes for advection and application to Hamilton-Jacobi-Bellmann equations, J. Sci. Comput, vol.30, issue.1, p.80, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00878221

F. Bouchut and B. Perthame, Kru?kov's estimates for scalar conservation laws revisited, Trans. Amer. Math. Soc, vol.350, issue.7, p.37, 1998.

P. Buchmüller and C. Helzel, Improved accuracy of high-order weno finite volume methods on cartesian grids, J. Sci. Comput, vol.61, issue.2, p.99, 2014.

R. Bürger, C. Chalons, and L. M. Villada, Antidiffusive and random-sampling lagrangianremap schemes for the multiclass Lighthill-Whitham-Richards traffic model, SIAM J. Sci. Comput, vol.35, issue.6, pp.1341-1368, 2013.

R. Bürger, C. Chalons, and L. M. Villada, Antidiffusive Lagrangian-remap schemes for models of polydisperse sedimentation, Numer. Methods Partial Differential Equations, vol.32, issue.4, p.121, 2016.

R. Bürger, A. García, K. Karlsen, and J. Towers, A family of numerical schemes for kinematic flows with discontinuous flux, J. Engrg. Math, vol.60, issue.3-4, pp.387-425, 2008.

R. Bürger, K. H. Karlsen, and J. D. Towers, An Engquist-Osher-type scheme for conservation laws with discontinuous flux adapted to flux connections, SIAM J. Numer. Anal, vol.47, issue.3, p.118, 2009.

C. Chalons, P. Goatin, and L. M. Villada, High-order numerical schemes for onedimensional nonlocal conservation laws, SIAM J. Sci. Comput, vol.40, issue.1, pp.288-305, 2018.

F. A. Chiarello, J. Friedrich, P. Goatin, S. Göttlich, and O. Kolb, A non-local traffic flow model for 1-to-1 junctions, European J. Appl. Math, p.103, 2019.
URL : https://hal.archives-ouvertes.fr/hal-02142345

F. A. Chiarello and P. Goatin, Global entropy weak solutions for general non-local traffic flow models with anisotropic kernel, vol.52, pp.163-180, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01567575

F. A. Chiarello and P. Goatin, Non-local multi-class traffic flow models, Netw. Heterog. Media, vol.14, issue.2, pp.371-387, 2019.
URL : https://hal.archives-ouvertes.fr/hal-01853260

F. A. Chiarello, P. Goatin, and E. Rossi, Stability estimates for non-local scalar conservation laws, Nonlinear Anal. Real World Appl, vol.45, pp.668-687, 2019.
URL : https://hal.archives-ouvertes.fr/hal-01685806

F. A. Chiarello, P. Goatin, and L. M. Villada, High-order Finite Volume WENO schemes for non-local multi-class traffic flow models, Proc. XVII International Conference on Hyperbolic Problems Theory, Numerics, Applications, p.79, 2019.
URL : https://hal.archives-ouvertes.fr/hal-01979543

F. A. Chiarello, P. Goatin, and L. M. Villada, Lagrangian-antidiffusive remap schemes for non-local multi-class traffic flow models, Comput. Appl. Math, p.79, 2020.
URL : https://hal.archives-ouvertes.fr/hal-01952378

M. Colombo, G. Crippa, M. Graffe, and L. V. Spinolo, Recent results on the singular local limit for nonlocal conservation laws, vol.117, 2019.

M. Colombo, G. Crippa, and L. V. Spinolo, On the singular local limit for conservation laws with nonlocal fluxes, 2017.

R. M. Colombo, M. Garavello, and M. Lécureux-mercier, A class of nonlocal models for pedestrian traffic, Math. Models Methods Appl. Sci, vol.22, issue.04, p.1150023, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00586008

R. M. Colombo, P. Goatin, and M. D. Rosini, On the modelling and management of traffic, ESAIM Math. Model. Numer. Anal, vol.45, issue.5, p.48, 2011.

R. M. Colombo and A. Groli, Minimising stop and go waves to optimise traffic flow, Appl. Math. Lett, vol.17, issue.6, p.67, 2004.

R. M. Colombo, M. Herty, and M. Mercier, Control of the continuity equation with a non local flow, ESAIM Control Optim. Calc. Var, vol.17, issue.2, pp.353-379, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00361393

R. M. Colombo and M. Lécureux-mercier, Nonlocal crowd dynamics models for several populations, Acta Math. Sci. Ser. B Engl. Ed, vol.32, issue.1, pp.177-196, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00632755

R. M. Colombo and F. Marcellini, Nonlocal systems of balance laws in several space dimensions with applications to laser technology, J. Differential Equations, vol.259, issue.11, pp.6749-6773, 2015.

R. M. Colombo, M. Mercier, and M. D. Rosini, Stability and total variation estimates on general scalar balance laws, Commun. Math. Sci, vol.7, issue.1, pp.37-65, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00330543

R. M. Colombo and E. Rossi, Hyperbolic predators vs. parabolic prey, Commun. Math. Sci, vol.13, issue.2, pp.369-400, 2015.

R. M. Colombo and E. Rossi, Rigorous estimates on balance laws in bounded domains, Acta Math. Sci. Ser. B Engl. Ed, vol.35, issue.4, p.37, 2015.

R. M. Colombo and E. Rossi, IBVPs for scalar conservation laws with time discontinuous fluxes, Math. Methods Appl. Sci, vol.41, issue.4, pp.1463-1479, 2018.

R. M. Colombo and E. Rossi, Nonlocal conservation laws in bounded domains, SIAM J. Math. Anal, vol.50, issue.4, pp.4041-4065, 2018.

G. Crippa and M. Lécureux-mercier, Existence and uniqueness of measure solutions for a system of continuity equations with non-local flow, NoDEA Nonlinear Differential Equations Appl, pp.1-15, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00653053

C. Defilippis and P. Goatin, The initial boundary value problem for general non-local scalar conservation laws in one space dimension, Nonlinear Analysis, vol.161, pp.131-156, 2017.

B. Després and F. Lagoutière, Contact discontinuity capturing schemes for linear advection and compressible gas dynamics, J. Sci. Comput, vol.16, issue.4, pp.479-524, 2001.

S. Diehl, On scalar conservation laws with point source and discontinuous flux function, SIAM J. Math. Anal, vol.26, issue.6, p.118, 1995.

S. Diehl, A uniqueness condition for nonlinear convection-diffusion equations with discontinuous coefficients, J. Hyperbolic Differ. Equ, vol.6, issue.01, p.118, 2009.

R. Eymard, T. Gallouët, and R. Herbin, Finite volume methods, Handbook of numerical analysis, vol.VII, pp.713-1020, 2000.
URL : https://hal.archives-ouvertes.fr/hal-02100732

J. Friedrich and O. Kolb, Maximum principle satisfying CWENO schemes for nonlocal conservation laws, SIAM J. Sci. Comput, vol.41, issue.2, pp.973-988, 2019.

J. Friedrich, O. Kolb, and S. Göttlich, A Godunov type scheme for a class of LWR traffic flow models with non-local flux, Netw. Heterog. Media, vol.13, issue.4, pp.531-547, 2018.

P. Goatin and E. Rossi, Well-posedness of IBVP for 1D scalar non-local conservation laws, ZAMM Z. Angew. Math. Mech, vol.0, issue.0, p.201800318, 2019.
URL : https://hal.archives-ouvertes.fr/hal-01929196

P. Goatin and S. Scialanga, The Lighthill-Whitham-Richards traffic flow model with non-local velocity: analytical study and numerical results, vol.INRIA, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01118734

P. Goatin and S. Scialanga, Well-posedness and finite volume approximations of the LWR traffic flow model with non-local velocity, Netw. Heterog. Media, vol.11, issue.1, pp.107-121, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01234584

E. Godlewski and P. Raviart, Numerical approximation of hyperbolic systems of conservation laws, apl. Math. Sci, vol.118, 1996.

S. Göttlich, S. Hoher, P. Schindler, V. Schleper, and A. Verl, Modeling, simulation and validation of material flow on conveyor belts, Appl. Math. Model, vol.38, issue.13, pp.3295-3313, 2014.

K. H. Karlsen and N. H. Risebro, On the uniqueness and stability of entropy solutions of nonlinear degenerate parabolic equations with rough coefficients, Discrete Contin. Dyn. Syst, vol.9, issue.5, pp.1081-1104, 2003.

K. H. Karlsen, N. H. Risebro, and J. D. Towers, L 1 stability for entropy solutions of nonlinear degenerate parabolic convection-diffusion equations with discontinuous coefficients, Skr. K. Nor. Vidensk. Selsk, issue.3, p.114, 2003.

K. H. Karlsen and J. D. Towers, Convergence of a Godunov scheme for conservation laws with a discontinuous flux lacking the crossing condition, J. Hyperbolic Differ. Equ, vol.14, issue.04, pp.671-701, 2017.

A. Keimer and L. Pflug, Existence, uniqueness and regularity results on nonlocal balance laws, J. Differential Equations, vol.263, issue.7, pp.4023-4069, 2017.

A. Keimer and L. Pflug, On approximation of local conservation laws by nonlocal conservation laws, J. Appl. Math. Anal. Appl, vol.475, issue.2, 1927.

A. Keimer, L. Pflug, and M. Spinola, Existence, uniqueness and regularity of multidimensional nonlocal balance laws with damping, J. Math. Anal. Appl, vol.466, issue.1, pp.18-55, 2018.

A. Keimer, L. Pflug, and M. Spinola, Nonlocal scalar conservation laws on bounded domains and applications in traffic flow, SIAM J. Math. Anal, vol.50, issue.6, pp.6271-6306, 2018.

S. N. Kru?kov, First order quasilinear equations with several independent variables. Mat. Sb, vol.81, pp.228-255, 1970.

A. Kurganov and A. Polizzi, Non-oscillatory central schemes for a traffic flow model with arrehenius look-ahead dynamics, Netw. Heterog. Media, vol.4, issue.3, p.27, 2009.

J. P. Lebacque, The Godunov scheme and what it means for first order traffic flow models, Proc. 13th Intrn. Symp. Transportation and Traffic Theory, p.118, 1996.

M. Lécureux-mercier, Improved stability estimates for general scalar conservation laws, J. Hyperbolic Differ. Equ, vol.08, issue.04, pp.727-757, 2011.

R. J. Leveque, Finite volume methods for hyperbolic problems, Cambridge Texts in Applied Mathematics, vol.63, p.558, 2002.

D. Li and T. Li, Shock formation in a traffic flow model with Arrhenius look-ahead dynamics, Netw. Heterog. Media, vol.6, issue.4, pp.681-694, 2011.

M. J. Lighthill and G. B. Whitham, On kinematic waves. II. A theory of traffic flow on long crowded roads, Proc. Roy. Soc. London. Ser. A, vol.229, pp.317-345, 1955.

H. Payne, Models of Freeway Traffic and Control. Simulation Councils, Incorporated, 1971.

P. I. Richards, Shock waves on the highway, Oper. Res, vol.4, pp.42-51, 1956.

J. Ridder and W. Shen, Traveling waves for nonlocal models of traffic flow, Discrete Contin. Dyn. Syst, vol.39, p.4001, 2019.

W. Shen, Traveling Waves for Conservation Laws with Nonlocal Flux for Traffic Flow on Rough Roads. arXiv e-prints, 2018.

C. Shu, Essentially non-oscillatory and weighted essentially non-oscillatory schemes for hyperbolic conservation laws, Advanced numerical approximation of nonlinear hyperbolic equations, p.99, 1998.

C. Shu and S. Osher, Efficient implementation of essentially non-oscillatory shockcapturing schemes, J. Comput. Phys, vol.77, issue.2, p.99, 1988.

A. Sopasakis and M. A. Katsoulakis, Stochastic modeling and simulation of traffic flow: asymmetric single exclusion process with Arrhenius look-ahead dynamics, SIAM J. Appl. Math, vol.66, issue.3, pp.921-944, 2006.

P. K. Sweby, High resolution schemes using flux limiters for hyperbolic conservation laws, SIAM J. Numer. Anal, vol.21, issue.5, p.89, 1984.

B. Van-leer, Towards the ultimate conservative difference scheme. v. a second-order sequel to Godunov's method, J. Comput. Phys, vol.32, issue.1, p.89, 1979.

G. Whitham, Pure and applied mathematics, 1974.

H. Zhang, A non-equilibrium traffic model devoid of gas-like behavior, Transportation Research Part B: Methodological, vol.36, issue.3, pp.275-290, 2002.

K. Zumbrun, On a nonlocal dispersive equation modeling particle suspensions, Quart. Appl. Math, vol.57, issue.3, pp.573-600, 1999.